# SDR CALA2022051601268

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 45,797 hours, 15,809 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Blades
- Part number: NA
- Condition: Missing
- Location: Cab Gen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 2 CAB GENERATORS MISSING FINS. DEF PER CDL
